# SDR 96ZZZM83

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755AT
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 3322044
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EGRESS LIGHTING SYSTEM INOPERATIVE, ROWS 11-19 AND 24-26.  REPLACED BATTERY CHARGER ASSEMBLY FOR EGRESS LIGHTING SYSTEM ROW 11-19 AND 24-26.  OPS CHECK NORMAL.  (M)
